# SDR CALA9900514

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN FORWARD OF CONTROL TAB INNER CHANNEL CRACKED (.5).  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR PER SRM 55-20-3, 51-10-1 AND 51-30-2.
